# SDR DL72W990863

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.5 INCH CRACK IN RT ELEVATOR LOWER SKIN AFT OF NR 4 BALANCE BOARD.  REPAIRED PER SRM 55-20-3.
